# SDR AALA2019121769023

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,913 hours, 12,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT EMERGENCY DOOR OVERWING LIGHT INOPERABLE. MAINTENANCE FOUND CONNECTOR LOOSE AT POWER PACK AND RECONNECTED CONNECTOR PER WDM 33-51-13 AND PERFORMED SATISACTORY OPERATIONAL CHECK.
